# SDR SWIA200617237

- Difficulty date: September 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 24,532 hours, 32,559 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0205
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 13,172 hours, 16,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS FAILED TO RETRACT FULLY ON DEPARTURE.  RETURNED TO SFO.  REMOVED MOISTURE FROM LEFT OUTBOARD FLAP ACTUATOR CONNECTOR AND REPLACED FLAP COMPUTER AND ANNUNCIATOR WITH SERVICEABLE UNITS.  OPERATIONAL CHECKS GOOD.  FLAP COMPUTER PN ON 347200-1001 OFF 0061.
